On compatible regularizing data for second order hyperbolic initial-boundary value problems

Albert Milani, Yoshihiro Shibata

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)347-362
Number of pages16
JournalOsaka Journal of Mathematics
Volume32
Issue number2
Publication statusPublished - Jan 1 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{05d999ef85294415b38d84c6b659da32,
title = "On compatible regularizing data for second order hyperbolic initial-boundary value problems",
author = "Albert Milani and Yoshihiro Shibata",
year = "1995",
month = "1",
day = "1",
language = "English",
volume = "32",
pages = "347--362",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

On compatible regularizing data for second order hyperbolic initial-boundary value problems. / Milani, Albert; Shibata, Yoshihiro.

In: Osaka Journal of Mathematics, Vol. 32, No. 2, 01.01.1995, p. 347-362.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On compatible regularizing data for second order hyperbolic initial-boundary value problems

AU - Milani, Albert

AU - Shibata, Yoshihiro

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972502999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972502999&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972502999

VL - 32

SP - 347

EP - 362

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -